RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 177, Number 2, Pages 306–309 (Mi dan33465)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICAL PHYSICS

Local properties of unrenormalizable theories

S. S. Horuzhy

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (763 kB)

Bibliographic databases:
UDC: 530.145.1
Presented: Н. Н. Боголюбов
Received: 27.12.1966

Citation: S. S. Horuzhy, “Local properties of unrenormalizable theories”, Dokl. Akad. Nauk SSSR, 177:2 (1967), 306–309

Citation in format AMSBIB
\Bibitem{Hor67}
\by S.~S.~Horuzhy
\paper Local properties of unrenormalizable theories
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 177
\issue 2
\pages 306--309
\mathnet{http://mi.mathnet.ru/dan33465}
\zmath{https://zbmath.org/?q=an:0165.29003}


Linking options:
  • http://mi.mathnet.ru/eng/dan33465
  • http://mi.mathnet.ru/eng/dan/v177/i2/p306

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Oksak, I. T. Todorov, “Two-point functions of local infinite-component fields”, Theoret. and Math. Phys., 7:2 (1971), 435–457  mathnet  crossref  mathscinet
  • Number of views:
    This page:29
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019